# SDR 2022FA0000259

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: General aviation
- Aircraft: N464RM
- Make and model: Snias AS350B3
- Aircraft serial: 3962
- Aircraft time: 7,692 hours, 28,048 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: None
- Condition: None
- Component: A/C Compressor, NA
- Component part number: 0600181
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF THE CABIN EXPERIENCED RUBBER BURNING SMELL, THE AIRCRAFT RETURNED TO BASE, SHUT DOWN WITHOUT EVENT.  TROUBLESHOOTING INDICATES THAT THE AIR CONDITIONING DRIVE BELT EXPIRED.
